Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On finite weak and injective dimension

Author: Leo G. Chouinard
Journal: Proc. Amer. Math. Soc. 60 (1976), 57-60
MSC: Primary 13C15
MathSciNet review: 0417158
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An extension is given of the theorem relating projective dimension to depth for a finitely generated module of finite projective dimension over a commutative Noetherian local ring. This extension is dualized to relate injective dimension to a concept of codepth when the injective dimension is known to be finite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C15

Retrieve articles in all journals with MSC: 13C15

Additional Information

PII: S 0002-9939(1976)0417158-7
Keywords: Codepth, depth, injective dimension, weak dimension
Article copyright: © Copyright 1976 American Mathematical Society